# SDR DHLA201100522

- Difficulty date: June 1, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN 2" CRACK STA XRS 74.869 (BETWEEN CTR SPAR AND S-8).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 06-28-11, EVA D857-00406 REV IR, ASTAR DWG ES D85700406-001-D REV "B". CUT OUT DAMAGED AREA & FABRICATED FILLER PLATE & REPAIR DOUBLER IAW DWG ES D85700406-001-D REV "B". NDT INSPECTED CUT OUT AREA + REPAIR PARTS IAW NDT SPM PART 06-10-01-001.  NO CRACK NO CORROSION FOUND. ENCLOSED SMN FORM 242. CLEANED & APPLIED POLYURETHANE TOP YELLOW COATING TO FILLER IAW SRM 51-1-12. CLEANED, TREATED & PRIMED AREA & REPAIR DOUBLER INNER FACE IAW SRM 51-1-8B, DPS 9.45, DPS 4.50-36. INSTALLED REPAIR PARTS IAW DWG ES D85700406-001-D, SRM 51-1-12, SRM 51-1-20D, SRM 51-3-1.
